Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32235
Title: Split feasibility problem for quasi-nonexpansive multi-valued mappings and total asymptotically strict pseudo-contractive mapping
Authors: Chang, SS
Lee, HWJ 
Chan, CK 
Wang, L
Qin, LJ
Keywords: Convex feasibility problem
Demi-closeness
Opial's condition
Single-valued (multi-valued) quasi-nonexpansive mapping
Split feasibility problem
Total asymptotically strict pseudocontractive mapping
Issue Date: 2013
Publisher: Elsevier
Journal: Applied mathematics and computation 
Abstract: The purpose of this article is to study the split feasibility problem for a family of quasi-nonexpansive multi-valued mappings and a total asymptotically strict pseudo-contractive mapping in infinitely dimensional Hilbert spaces. The main results presented in the paper improve and extend some recent results of Censor et al. [Numer. Algorithms 8 (1994) 221-239; Inverse Problem 21 (2005) 2071-2084; J. Math. Anal. Appl. 327 (2007) 1244-1256], Byrne [Inverse Problem 18 (2002) 441-453], Yang [Inverse Problem 20 (2004) 1261-1266], Moudafi [Inverse Problem 26 (2010) 055007], Xu [Inverse Problem 26 (2010) 105018], Censor and Segal [J. Convex Anal. 16 (2009) 587-600], Masad and Reich [J. Nonlinear Convex Anal. 8 (2007) 367-371] and others.
URI: http://hdl.handle.net/10397/32235
ISSN: 0096-3003
EISSN: 1873-5649
DOI: 10.1016/j.amc.2013.04.020
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

13
Last Week
0
Last month
0
Citations as of Aug 11, 2017

WEB OF SCIENCETM
Citations

9
Last Week
0
Last month
1
Citations as of Aug 12, 2017

Page view(s)

28
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.